Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 143, Number 5

On syzygies of linear sections
Euisung Park.
Proc. Amer. Math. Soc. 143 (2015), 1831-1836
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314094
Finite $p$-groups with a Frobenius group of automorphisms whose kernel is a cyclic $p$-group
E. I. Khukhro and N. Yu. Makarenko.
Proc. Amer. Math. Soc. 143 (2015), 1837-1848
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314095
The graphic nature of Gaussian periods
William Duke, Stephan Ramon Garcia and Bob Lutz.
Proc. Amer. Math. Soc. 143 (2015), 1849-1863
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314096
How to decompose a permutation into a pair of labeled Dyck paths by playing a game
Louis J. Billera, Lionel Levine and Karola Mészáros.
Proc. Amer. Math. Soc. 143 (2015), 1865-1873
Abstract, references and article information
Full-text PDF
MathSciNet review: 3314097
On the volume of tubular neighborhoods of real algebraic varieties
Martin Lotz.
Proc. Amer. Math. Soc. 143 (2015), 1875-1889
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314098
Tropicalizing the positive semidefinite cone
Josephine Yu.
Proc. Amer. Math. Soc. 143 (2015), 1891-1895
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314099
$N_{6}$ property for third Veronese embeddings
Thanh Vu.
Proc. Amer. Math. Soc. 143 (2015), 1897-1907
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314100
DG categories and exceptional collections
Agnieszka Bodzenta.
Proc. Amer. Math. Soc. 143 (2015), 1909-1923
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314101
A note on groups generated by involutions and sharply $2$-transitive groups
George Glauberman, Avinoam Mann and Yoav Segev.
Proc. Amer. Math. Soc. 143 (2015), 1925-1932
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314102
Langlands parameters associated to special maximal parahoric spherical representations
Manish Mishra.
Proc. Amer. Math. Soc. 143 (2015), 1933-1941
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314103
Full groups and soficity
Gábor Elek.
Proc. Amer. Math. Soc. 143 (2015), 1943-1950
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314104
The four-dimensional Perfect-Mirsky Conjecture
Jeremy Levick, Rajesh Pereira and David W. Kribs.
Proc. Amer. Math. Soc. 143 (2015), 1951-1956
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314105
Twisted Poincaré duality for Poisson homology and cohomology of affine Poisson algebras
Can Zhu.
Proc. Amer. Math. Soc. 143 (2015), 1957-1967
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314106
Some unusual epicomplete Archimedean lattice-ordered groups
Anthony W. Hager.
Proc. Amer. Math. Soc. 143 (2015), 1969-1980
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314107
Cohen-Macaulay bipartite graphs in arbitrary codimension
Hassan Haghighi, Siamak Yassemi and Rahim Zaare Nahandi.
Proc. Amer. Math. Soc. 143 (2015), 1981-1989
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314108
Extremal problems for eigenvalues of measure differential equations
Gang Meng.
Proc. Amer. Math. Soc. 143 (2015), 1991-2002
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314109
A quadratic formula for basic hypergeometric series related to Askey-Wilson polynomials
Victor J. W. Guo, Masao Ishikawa, Hiroyuki Tagawa and Jiang Zeng.
Proc. Amer. Math. Soc. 143 (2015), 2003-2015
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314110
Haagerup approximation property for quantum reflection groups
François Lemeux.
Proc. Amer. Math. Soc. 143 (2015), 2017-2031
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314111
Generalized dimension estimates for images of porous sets under monotone Sobolev mappings
Pekka Koskela and Aleksandra Zapadinskaya.
Proc. Amer. Math. Soc. 143 (2015), 2033-2042
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314112
Rescaling principle for isolated essential singularities of quasiregular mappings
Yûsuke Okuyama and Pekka Pankka.
Proc. Amer. Math. Soc. 143 (2015), 2043-2050
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314113
The localized single-valued extension property and Riesz operators
Pietro Aiena and Vladimir Muller.
Proc. Amer. Math. Soc. 143 (2015), 2051-2055
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314114
On bounded pseudodifferential operators in a high-dimensional setting
L. Amour, L. Jager and J. Nourrigat.
Proc. Amer. Math. Soc. 143 (2015), 2057-2068
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314115
Strict interior approximation of sets of finite perimeter and functions of bounded variation
Thomas Schmidt.
Proc. Amer. Math. Soc. 143 (2015), 2069-2084
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314116
Answer to a question of Kolmogorov
Richárd Balka, Márton Elekes and András Máthé.
Proc. Amer. Math. Soc. 143 (2015), 2085-2089
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314117
A general form of Green’s Formula and the Cauchy Integral Theorem
Julià Cufí and Joan Verdera.
Proc. Amer. Math. Soc. 143 (2015), 2091-2102
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314118
Singular Schrödinger operators as self-adjoint extensions of $N$-entire operators
Luis O. Silva, Gerald Teschl and Julio H. Toloza.
Proc. Amer. Math. Soc. 143 (2015), 2103-2115
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314119
Brannan’s conjecture and trigonometric sums
Roger W. Barnard, Udaya C. Jayatilake and Alexander Yu. Solynin.
Proc. Amer. Math. Soc. 143 (2015), 2117-2128
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314120
Equivalent characterizations of hyperbolic Hölder potential for interval maps
Huaibin Li.
Proc. Amer. Math. Soc. 143 (2015), 2129-2141
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314121
Choice free fixed point property in separable Banach spaces
Vassilios Gregoriades.
Proc. Amer. Math. Soc. 143 (2015), 2143-2157
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314122
Computing the Maslov index for large systems
Margaret Beck and Simon J. A. Malham.
Proc. Amer. Math. Soc. 143 (2015), 2159-2173
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314123
3D viscous incompressible fluid around one thin obstacle
C. Lacave.
Proc. Amer. Math. Soc. 143 (2015), 2175-2191
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314124
A maximum principle for Hermitian (and other) metrics
László Lempert.
Proc. Amer. Math. Soc. 143 (2015), 2193-2200
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314125
Factorial growth rates for the number of hyperbolic 3-manifolds of a given volume
Christian Millichap.
Proc. Amer. Math. Soc. 143 (2015), 2201-2214
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314126
Deformation of hyperbolic manifolds in $\mathrm{PGL}(n,\mathbf{C})$ and discreteness of the peripheral representations
Antonin Guilloux.
Proc. Amer. Math. Soc. 143 (2015), 2215-2226
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314127
Polyharmonic maps of order $k$ with finite $L^{p}$ k-energy into Euclidean spaces
Shun Maeta.
Proc. Amer. Math. Soc. 143 (2015), 2227-2234
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314128
When is a fourfold Massey product defined?
Daniel C. Isaksen.
Proc. Amer. Math. Soc. 143 (2015), 2235-2239
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314129
Strong colorings yield $𝜅$-bounded spaces with discretely untouchable points
István Juhász and Saharon Shelah.
Proc. Amer. Math. Soc. 143 (2015), 2241-2247
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314130
Asymptotic values of some continuous mappings
A. Cantón and J. Qu.
Proc. Amer. Math. Soc. 143 (2015), 2249-2252
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314131
Recognizing products of surfaces and simply connected $4$-manifolds
Ian Hambleton and Matthias Kreck.
Proc. Amer. Math. Soc. 143 (2015), 2253-2262
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314132
A note on condensations of function spaces onto $𝜎$-compact and analytic spaces
Mikołaj Krupski.
Proc. Amer. Math. Soc. 143 (2015), 2263-2268
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314133
Brown representability and the Eilenberg-Watts theorem in homotopical algebra
Mark Hovey.
Proc. Amer. Math. Soc. 143 (2015), 2269-2279
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314134